| Catalog Number |
10010454 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set had foreign matter.The following information was received by the initial reporter with the following verbatim.It was reported by customer that they found a big particle on tubing prior to get this infuse to a patient.
Additional Manufacturer Narrative
It was reported that there was a big particle on the tubing.One sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.No particle was seen on the tubing.It is possible that the decon process inadvertently washed away the particle.One photo was taken by the customer that verifies the complaint and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the possible root cause could not be determined since only a photo was provided to confirm the foreign matter in silicone tubing, the photo is enough to confirm the failure; however, this is not enough to identify the possible root cause (it could not be confirmed if the particle is inside or outside of the tubing), and it could not be confirmed either that the contamination could occur in manufacturing process.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.